Omnaris Overdose

While a short-term Omnaris overdose is not likely to be dangerous, taking large doses of the drug for long periods of time may cause serious side effects. It is not known how to best treat an Omnaris overdose, but treatment may involve supportive care (which consists of treating the symptoms that occur as a result of the overdose).

Omnaris Overdose: An Introduction

Omnaris™ (ciclesonide) is a medication approved to treat nasal allergies. It is a nasal steroid (although it is not the same kind of steroid used to increase muscle mass or athletic performance). As with all medicines, it is possible to take too much Omnaris, although an overdose seems unlikely with this particular medication. The specific effects of an Omnaris overdose will vary, depending on a number of factors, including the Omnaris dosage and whether it was taken with any other medications or substances.
 

Omnaris Overdose: What Does the Research Say?

It is not known exactly what to expect from an Omnaris overdose. A short-term overdose is not likely to be dangerous. Even taking an entire bottle all at once is probably unlikely to cause serious problems. However, taking large doses of Omnaris for long periods of time may cause serious side effects. As with all steroids, large doses of Omnaris may decrease the body's ability to produce natural steroids. This can cause serious problems, especially if the drug is stopped too quickly and the body does not have a chance to begin making natural steroids again. If you realize that you have been taking too much Omnaris for a while, you should not stop taking it too quickly.
 

Treatment for an Omnaris Overdose

Given that there have been so few cases of people taking too much Omnaris, it is also not known how to best treat an Omnaris overdose. Many people who take too much Omnaris will not require any treatment. If a long-term overdose has occurred, however, treatment may be necessary. This treatment may include supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Omnaris.
 
Substance Abuse in Teens With ADHD

Omnaris Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.